# SDR WBVA00600

- Difficulty date: June 9, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N27755
- Make and model: Piper PA-31-350
- Aircraft serial: 317852148
- Propeller: Hartzl HCE3YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Failed
- Part time: 3,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED PROPELLER RPM VARIES DURING CLIMB-OUT.  CONTROL CABLE, PROPELLER GOVERNOR AS WELL AS HUB AIR PRESSURE AND BLADE ANGLE WERE DETERMINED TO BE SERVICEABLE. SERVICEABLE PROPELLER WAS INSTALLED AND CHECK FLIGHT WAS OK.  AWAITING OVERHAUL REPORT.  (X)
